The canonical form of a linear two-dimensional system with variable coefficients
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2136-2142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a1,
author = {N. A. Izobov},
title = {The canonical form of a linear two-dimensional system with variable coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {2136--2142},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a1/}
}
N. A. Izobov. The canonical form of a linear two-dimensional system with variable coefficients. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2136-2142. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a1/